MathSciNet Relay Station
MathSciNet bibliographic data
MR1152601 (93b:47062) 47B38 (30H05 46J15 47B10)
Kislyakov, S. V. Absolutely summing operators on the disc algebra. (Russian) Algebra i Analiz 3 (1991), no. 4, 1--77; translation in St. Petersburg Math. J. 3 (1992), no. 4, 705–774
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement